# SDR CA190624012

- Difficulty date: June 11, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 30J343301
- Condition: Distressed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING TAKE-OFF THE #1 ENGINE LOST OIL PRESSURE AND OIL TEMPERATURE INDICATION. THE CREW SHUT DOWN THE ENGINE AND DECLARED EMERGENCY AND AIRCRAFT RETURNED WITHOUT COMPLETING FLIGHT. ON TROUBLESHOOTING, ADDED 1.5 QUARTS OF OIL TO THE ENGINE AND RAN THE ENGINE WITH THE CREW. DURING ENGINE RUNS THEY HAD GOOD OIL PRESSURE AND OIL TEMP. AFTER THE RUN THEY NOTICED OIL IN THE EXHAUST OF THE ENGINE. TROUBLESHOOTING IS GOING ON. (TC# 20190624012)
